Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stopped periods, stopped medicine still didn't get periods. Am i pregnant?

Hi I've was subscribed utovlan to stop my periods for a holiday! It's been a week since I've stopped taking them and I have still not started my periods. My doc had told me at the time of presciption that i should start my period 2 to 3 day after stop taking them, I've not taken a pregnancy test so I don't know if Im pregnant.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
You should consult a gynecologist to rule out pregnancy by urine, blood test and ultrasonography because if you don't have withdrawal bleeding after stopping tablet chances of pregnancy may be there.
Symptoms may be because o hormonal disturbances also.
Good day.
Take care.
Answered: Thu, 9 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor